# SDR DALA2017070505259

- Difficulty date: July 4, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 39,865 hours, 32,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT HAND FRAME STA 902 FOUND TO HAVE CRACK.  REPLACED ON TASK CARD 5310-01375-06-LT.
